# SDR ASAA0752365

- Difficulty date: December 4, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 352 hours, 121 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3983083
- Condition: Malfunctioned
- Location: Cabin Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CONTROL CABIN `ZONE TEMP` LIGHT CAME ON DURING RECALL.  GOES OUT ON RESET.  REPLACED CONTROL CABIN TRIM AIR MODULATION VALVE.  OP AND BITE CHECKS OK.
